# SDR C2XA08IA083

- Difficulty date: March 10, 2008
- Submitted: March 19, 2008
- Operation: Air carrier
- Aircraft: N12175
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500878
- Aircraft time: 9,148 hours, 4,895 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Part number: 7287577505
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MCI - DURING MAINTENANCE INSPECTION THE EMERGENCY SIGN FORWARD OF SEAT 3BC WAS FOUND TO BE INOPERATIVE.  MAINTENANCE REMOVED AND REPLACED THE AFFECTED LIGHT ASSEMBLY, OPERATIONALLY CHECKED WITH NO DEFECTS, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
